# SDR GLBA20060996

- Difficulty date: September 11, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,366 hours, 28,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT FS 163.9  AT STRINGER 9AR APPROXIMATELY 1.2 INCHES IN LENGTH.  MAINTENANCE REPAIRED FUSELAGE FRAME AT STRINGER RELIEF HOLE AT FS 163.9 AT STRINGER 9R IAW SRM 51-70. REPAIR APPROXIMATELY 6.5 INCHES BY 2.5 INCHES. 2024 T-3. .080. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
